• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 15826
   School of Mathematics
  Title: On the factorization of x2+D
  Author(s): Amir Ghadermarzi
  Status: Published
  Journal: Bull. Aust. Math. Soc.
  Vol.: 100
  Year: 2019
  Pages: 206-215
  Supported by: IPM
  Abstract:
Let D be a positive nonsquare integer, p a prime number with p \nmid D, and 0 < σ < 0.847. We show that there exist effectively computable constants C1 and C2 such that if there is a solution to x2+D=pn with pn > C1, then for every x > C2 with x2+D=pn ·m , we have m > xσ. As an application, we show that for x ≠ {1015,5 }, if the equation x2+76=101n.m holds, we have m > x0.14.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right